# SDR SWAA2025051251332

- Difficulty date: April 12, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 30,020 hours, 14,905 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E FUELING GAUGES SUPPORT BRACKET HAS SEVERAL AREAS OF SURFACE CORROSION. MRKD<[01] REMOVED AND REPLACED R/H WING L/E REFUELING GAUGES SUPPORT BRACKET (P15 PANEL) PER AMM 28-21-00.;[02] INSPECTION C/W C/A #1;[03] REQUIRES INSTALLATION TEST PER AMM 28-21-00.;[04] WING FUELING PANEL OPS CHECKED GOOD PER MM 28-21-51 AND MM 28-41-61;[05] WING FUELING PANEL OPS CHECKED GOOD
